# SDR 05FDEA00410

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 42,587 hours, 7,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SEAT TRACK FOUND WORN AT STA Y= 893 TO Y= 900, X=47.  REPAIRED AS PER SRM 53-70-00 FIG1 VOL1.
